<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 43, No. 4) Next Issue >>
  • Sort order: Date
  • Matches for:
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 671—868
A note on a Choquet-Deny-type theorem
Marcia Sayuri Kashimoto and Joao Bosco Prolla
MSC numbers : 41A65, 46A55
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 861—868
Modified Ishikawa Iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in Banach Spaces
Jong Kyu Kim and Young Man Nam
MSC numbers : 47H05, 47H10, 47H15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 847—860
PL fibrators among products of hopfian manifolds
Changsik Jeoung and Yongkuk Kim
MSC numbers : Primary 57N15; 57R65, Secondary 57M99
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 841—846
Boehmians on the torus
Dennis Nemzer
MSC numbers : 44A40, 46F12, 42B05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 831—839
Degenerate Principal Series for Exceptional $p$-adic Groups of type $G_2$
Seungil Choi
MSC numbers : 2.20E+51
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 821—829
Stationarity and $\beta$-mixing property of a mixture AR-ARCH models
Oesook Lee
MSC numbers : 62M10, 60J10
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 813—820
Commutator length of solvable groups satisfying max-n
Mehri Akhavan-Malayeri
MSC numbers : 20F16, 20F12
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 805—812
Discussion on the analytic solutions of the second-order iterated differential equation
Han Ze Liu and Wen Rong Li
MSC numbers : 39B12, 30D05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 791—804
Iterative algorithms with errors for nonexpansive mappings in Banach spaces
Jong Soo Jung
MSC numbers : 47J25, 47H09, 47H10, 49M05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 771—790
On the projective fourfolds with almost numerically positive canonical divisors
Shigetaka Fukuda
MSC numbers : 14E30, 14J35
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 763—770
On the flatness and injectivity of dual modules (III)
Zhaoyong Huang
MSC numbers : 13C11, 16E50
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 755—762
Fuglede-Putnam theorem for $p$-hyponormal or class ${mathcal Y}$ operators
Salah Mecheri, K^{o}tar^{o} Tanahashi, and Atsushi Uchiyama
MSC numbers : 47B20
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 747—753
On the stability of involutive $A$-quadratic mappings
Won-Gil Park and Jae-Hyeong Bae
MSC numbers : 39B52, 39B72
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 737—745
Free cyclic codes over finite local rings
Sung Sik Woo
MSC numbers : 13C10
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 723—735
On weighted Weyl spectrum, II
Subhash Chander Arora and Preeti Dharmarha
MSC numbers : Primary 47A53
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 715—722
Strong commutativity preserving mappings on semiprime rings
Asif Ali, Muhammad Yasen, and Matloob Anwar
MSC numbers : 13A99
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 711—713
Jensen type quadratic-quadratic mapping in Banach spaces
Choonkil Park, Seong-Ki Hong, and Myoung-Jung Kim
MSC numbers : 39B52
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 703—709
Multiplicity results for a class of second order superlinear difference systems
Guoqing Zhang and Sanyang Liu
MSC numbers : 34B16, 39A10
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 693—701
The critical point equation on a four dimensional warped product manifold
Seungsu Hwang and Jeongwook Chang
MSC numbers : 53C25
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 679—692
On the range closure of an elementary operator
J. A. Canavati, S. V. Djordjevi'c, and B. P. Duggal
MSC numbers : 47B47, 47A10, 47A11
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 671—677

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd